Sharp dilation-type inequalities with a fixed parameter of convexity

Sergey G Bobkov, F. L. Nazarov

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

Sharp upper bounds for large and small deviations and dilation-type inequalities are considered for probability distributions satisfying convexity conditions of Brunn-Minkowski type. Bibliography: 17 titles.

Original languageEnglish (US)
Pages (from-to)826-839
Number of pages14
JournalJournal of Mathematical Sciences
Volume152
Issue number6
DOIs
StatePublished - Aug 1 2008

Fingerprint Dive into the research topics of 'Sharp dilation-type inequalities with a fixed parameter of convexity'. Together they form a unique fingerprint.

Cite this